Trasadone

Updated
Comments Submitted Says:

sleep meds

2 Replies

Earliest Newest Votes
1
Veni Says:

I have been taking trasadone for at least 10 years or more. My teeth have turned almost brown in color, I have gained a lot of weight and I am still depressed and anxious. My docotr told me they do tend to stop working after long periods of time. What else is out there that can help me so I can stop taking trasodone? My memory is about shot and sometimes I cannot remember from 0 to 30 seconds back and other days I have good recall. What is that from? Should my blood be tested to see what level my serotonin is?

Was this helpful? 0
2
VerFree Says:

Trazodone is an antidepressant that also has sedative like properties, so it is sometimes used to treat insomnia.

The FDA lists its typical side effects as possibly including nausea, dizziness, drowsiness, dry mouth, mood changes, sedation, and the weight gain that you mentioned.

Your dental issues might be due to the dry mouth side effect, since your normal saliva amounts isn't present to wash help wash away substances that are harmful to your teeth.

Has your doctor suggested an alternative medication? Are you on any other medications?

Was this helpful? 0

More Discussions:

trasadone distribution

Is there a problem with the distribution of trasadone ## Apparently there was a major trazodone shortage going on in the...

1 REPLY